# SDR TWAA0007003

- Difficulty date: April 27, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT AFT CARGO COMPT TIE DOWN TRACK HAD NUMEROUS PLACES OF CORROSION AT TOP AND BOTTOM OF CLIP NUT LOCATIONS FROM STA 1212 TO 1320.  REMOVED AND REPLACED TIE DOWN FLOOR TRACK FROM STA 1212 TO 1320, INSTALLED WITH NAS 7103 SCREWS PER SRM 51-30-01.
